# SDR C2XA05SH097

- Difficulty date: August 10, 2005
- Submitted: August 11, 2005
- Operation: Air carrier
- Aircraft: N11535
- Make and model: Emb EMB-145LR
- Aircraft serial: 145518
- Aircraft time: 8,752 hours, 6,969 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 14532636401
- Condition: Corroded
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHV - DURING C-CHECK THE LT OMEGA BEAM HAS CORROSION I/B SIDE AT FR 23-24.  MAINTENANCE REPAIRED LT OMEGA BEAM AT FR 23-24 IAW EC 5320-01256.  THE AIRCRAFT WAS APPROVED TO RETURN FOR SERVICE.
